| Model Number |
DDMD3D1 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during an implantable cardioverter defibrillator (icd) changeout procedure the physician encountered set screw issues with the new icd.The physician thought the wrench might not have been coaxial with the set screw when they went to tighten down the right ventricular (rv) pace/sense lead pin into the header and stripped the set screw.The physician experienced the same situation with two devices and an alternate device was implanted.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.If information is provided in the future, a supplemental report will be issued.